Journal article icon

Journal article

TRANSPARENT THEORY OF SPIN GLASS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/8/10/021

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
8
Issue:
10
Pages:
L208-L212
Publication date:
1975-01-01
DOI:
ISSN:
0022-3719
Source identifiers:
25620
Pubs id:
pubs:25620
UUID:
uuid:ce13e40a-29aa-4b80-8088-788676bd2f29
Local pid:
pubs:25620
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP